# SDR 96FDEA01235

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION CAPTAIN RED SPEED TAPE APPEARED RENDERING SPEED INFO INOP.  SWITCHED ADC INSTRUMENT TO SYS, TWO SPEED INFO RECOVERED.  NR 1 AND 2 AUTO THROTTLE TRIPPED, NR 2 ONLY RESET, BOTH LOWER ACCESS DOOR SHOW AMBER WITH CHIME.  CABIN RATE OF CLIMB ABOUT THE SAME AS A/C RATE OF CLIMB, ECAM DOOR PAGE SHOWS GREEN PRIOR TO BLOCKOUT ELECTED TO RETURN TO IAH.  REMOVED AND REPLACED NR 1 ADC AND C/W PITOT STASTIC CHECKS NORMAL, RED SPEED LIMIT LIGHT OK.  FOUND ACCESS DOOR HANDLE TRIPPED, RESET OK.
